Join the 'Hip Replacement' group to help and get support from people like you.
Hip Replacement Questions
Related terms: Total hip replacement, Hip arthroplasty
We found 93 questions associated with the 'Hip Replacement' topic.
Posted 16 Nov 2014 by • 4 answers
Posted 26 Jun 2017 by • 2 answers
Posted 6 Jan 2011 by • 1 answer
I'm a 74 year old man who had a slipped epiphysis of both hips in 1950. The left hip required a cup arthroplasty. Since then I have had three hip replacements on the left side. I used aspirin in fairly high quantities to control pain from 1950 until about 8 years ago when an ulcer was ...
I had my hip replacement surgery on10th April 2017,left the 19th but still having pains on my thigh?
Posted 22 Apr 2017 by • 1 answer
I can not really move the nees i always have pains on my thigh.
Posted 12 Apr 2017 by • 1 answer
I have been on prednisone for almost a year having started at 20mg. for Polymyalgia rhumatica. During this time I have had 2 hip replacements and have managed to reduce the prednisone as of a week and a half ago to 5mg. Its been a very slow reduction. This is the first time I have experienced this ...
Posted 25 Mar 2017 by • 0 answers
am 20 years old I done a very stupid thing at 17 that resulted in breaking the femural neck in my hip. Now the ball of my hip is pretty much dead not exactly sure what the doctors are gonna do yet go back Tuesday. I honestly want a hip replacement. But I'm stunned and confused I'm not ...
Posted 28 Jan 2017 by • 0 answers
For example…. narrowing of the arteries?
Posted 7 Sep 2014 by • 2 answers
When I go to bed my affected side of a total hip replacement causes me severe knee pain
Posted 11 Oct 2016 by • 1 answer
I am new to this type of medication. My bp was extremely high, have pain associated with a hip replacement, and a torn meniscus. I started feeling like it wasn't worth it to get out of bed. I just do not feel well most of the time.
Posted 12 Oct 2016 by • 0 answers
... daughter just moved?
Posted 31 Aug 2016 by • 1 answer
... experiencing pain and discomfort. I don't know what is causing this. Any opinions please. thank you I have been to physio, osteopathic, chiropractic, massage therapy, naturopath. I have been trying to do strength training. movement, of course, makes it worse. It almost feels like it is ...
Posted 26 Jul 2016 by • 2 answers
Posted 11 Jun 2016 by • 1 answer
Previously struggled with 15 years of Fibro and recently have undergone 10 hip surgeries with multiple infections. I've been taking Levaquin 500 mg once a day for 60 days and have complained to my surgeon over the past 2 weeks of crippling pain. He has advised me to continue until today when I ...
I stopped taking tramadol two weeks ago and I'm experiencing depression and aggression and fatigue.?
Posted 19 May 2016 by • 4 answers
... I was only taking the meds for two months for a hip replacement. When will this stop?
I had emergency hip replacement surgery after shattering the head of my femer, never felt right then
Posted 13 Jun 2016 by • 0 answers
... 9 months later I severely dislocated it now I am having panic attacks and nervousness that it's going to happen again! I'm 52 and extremely active or was until the fear takes over!